# SDR AALA201608199017

- Difficulty date: August 18, 2016
- Submitted: August 19, 2016
- Operation: Air carrier
- Aircraft: N556UW
- Make and model: Airbus A321-231
- Aircraft serial: 5244
- Aircraft time: 13,453 hours, 5,533 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER SUPPLY UNIT 10WL HAS BATTERY FAULT.  REPLACED THE BATTERY PACK AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-38.
